# SDR DXTA2009110503852

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 8,294 hours, 5,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

TOXIC FUMES IN CABIN. COCKPIT SUPPLY TEMP WAS 280 DEGREES AND UNCONTROLLABLE. CABIN SUPPLY WAS NORMAL AND CONTROLLABLE.
